# SDR R61A2020090415818

- Difficulty date: August 15, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 17013633003
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK LEVEL 2 CORROSION WAS FOUND ON FWD FUSELAGE FLOOR STRUCTURE LAV FITTING AT FR 16 RT.  FITTING WAS REMOVED AND REPLACED IAW SRM 51-43-03.
